The limit spaces of two-dimensional manifolds with uniformly bounded integral curvature

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

ABSTRACT. We study the class of closed 2-dimensional Riemannian manifolds with uniformly bounded diameter and total absolute curvature. Our first theorem states that this class of manifolds is precompact with respect to the Gromov-Hausdorff distance. Our goal in this paper is to completely characterize the topological structure of all the limit spaces of the class of manifolds, which are, in general, not topological manifolds and even may not be locally 2-connected. We also study the limit of 2-manifolds with Lp-curvature bound forp> 1.

Original languageEnglish
Pages (from-to)1765-1801
Number of pages37
JournalTransactions of the American Mathematical Society
Volume351
Issue number5
Publication statusPublished - 1999 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The limit spaces of two-dimensional manifolds with uniformly bounded integral curvature'. Together they form a unique fingerprint.

  • Cite this